# SDR AALA991781

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 572-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BILGE SIDE OF SKIN OUTBOARD OF STR 28L STA 572 - STA 580.  INSTALLED EXTERNAL DOUBLER PER SRO 53-30-3.  TST:  72,812.33 HOURS.  CYCLES:  47,830.  (X)
